Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On fiber spaces


Author: Edward Fadell
Journal: Trans. Amer. Math. Soc. 90 (1959), 1-14
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0101520-0
MathSciNet review: 0101520
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 956-961. MR 0073987 (17:519e)
  • [2] R. Thom, Espaces fibres et carres de Steenrod, Ann. Sci. École Norm. Sup. (1952) pp. 109-182. MR 0054960 (14:1004c)
  • [3] J. P. Serre, Homologie singuliere des espaces fibres, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 0045386 (13:574g)
  • [4] G. S. Young, On the factors and fiberings on manifolds, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 215-223. MR 0034582 (11:610d)
  • [5] Y. M. Smirnov, On metrization of topological spaces, Amer. Math Soc. Translations, no. 91. MR 0056276 (15:50g)
  • [6] J. H. C. Whitehead and E. H. Spanier, On fiber spaces in which the fiber is contractible, Comment. Math. Helv. vol. 29 (1955) pp. 1-7. MR 0066646 (16:610f)
  • [7] N. Steenrod, The topology of fiber bundles, Princeton University Press.
  • [8] O. Hanner, Retraction and extension of mappings of metric and non-metric spaces. Ark. Mat. vol. 2 (1952) pp. 315-360. MR 0050875 (14:396b)
  • [9] -, Some theorems on $ ANR$'s, Ark. Mat. vol. 1 (1951) pp. 389-408. MR 0043459 (13:266d)
  • [10] A. Dold and R. Thom, Quasifaserugen und unendliche symmetrische Producte, Ann. of Math. vol. 67 (1958) pp. 239-281. MR 0097062 (20:3542)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0101520-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society